MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E602
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hcg+beta results for 1 patient on a cobas e 602 module.The initial result was 0.326 miu/ml.The repeated result was 3518 miu/ml.
 
Additional Manufacturer Narrative
E1 initial reporter email address: (b)(6).The reagent lot number is 83810503 with an expiration date of 31-mar-2026.The qc was acceptable.The alarm trace showed an "abnormal sample aspiration" alarm.The field service representative replaced the sample probe, which resolved the issue.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS E 602 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24333409
Report Number1823260-2026-00511
Device Sequence Number18587476
Product Code JJE
UDI-Device Identifier04015630929764
UDI-Public04015630929764
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE602
Device Catalogue Number05990378001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale